# SDR CALA0600325

- Difficulty date: August 31, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 22,122 hours, 8,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AFT ENTRY DOOR EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  THE M1673 BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-06.
